# SDR RAIA9912005

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 6411343
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7108 - STL - NR 1 BLEED OVERHEAT LIGHT ON.  MAINTENANCE REPLACED BLEED OVERTEMP SWITCH FOR LEFT BLEED SYSTEM.
